# SDR SWIA2019020545501

- Difficulty date: January 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HOUSING HAS DEEP GOUGES CAUSED BY PUSH BUTTON HINGE AND ALIGNMENT PIN. (C-CHECK) RO: 02/04/2019 REMOVED AND REPLACED THE AFT CARGO DOOR HOUSING IAW REO AND SRM. ALL CHECKS GOOD.
